We investigate analytically and numerically the existence and stability properties of three-wave solitons resulting from double-resonance (type I plus type II) parametric interaction in a purely quadratic nonlinear medium. The existence of a family of stable solitons for the double-resonance model is demonstrated in a broad parameter range. Moreover, these solitons are shown to exhibit multistability, a feature that is potentially useful for optical switching applications. Finally, we find and present a novel family of quasi solitons.
© 1999 Optical Society of America
[Optical Society of America ]
Isaac Towers, Rowland Sammut, Alexander V. Buryak, and Boris A. Malomed, "Soliton multistability as a result of double-resonance wave mixing in χ(2) media," Opt. Lett. 24, 1738-1740 (1999)